One side of my lip has swelled up larger than the other after juvederm should I be worried? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 8
Swelling and unevenness after lip injection are common
Thank you for your inquiry, including the photo. Your concern is understandable. However, swelling and unevenness are common side effects after lip injections, especially within the first 24 to 48 hours, and they will subside. The lips take about 2 weeks to settle with the new product in them. If you're still concerned, consult your injector.
Knowing how to reduce bruising and swelling prior to your next injection may help avoid them altogether. You can minimize bruising by not consuming certain ingredients that cause bruising such as green tea, ginger, and over-the-counter supplements like Omega‑3 pills. It's great that you're icing. Elevated sleeping the first night is also recommended to reduce any swelling in the face and lips. A homeopathic remedy such as Arnica, which is available at most drug stores, can be taken in oral form prior to your appointment and can also be applied topically after.
Juvederm and the Lips
extremely prone to both bruising and swelling so irregularity early on is
pretty normal. As a doctor I pay careful attention to the amount that is
injected on each side so that the lips are even. I tell my patients to expected
both bruising and swelling to last a week. Sometimes an uneven look is because
of a bruise on one side, and if it's deep, it might not be obvious that it is a
bruise. The lips are also an area where we can see some problems, however, so report any
unusual pain or bruising, especially when they occur together, to your doctor.
Bruising in a net like pattern should be immediately reported. Good luck! Dr. Holy
You might also like...
Uneven swelling after lip augmentation injection
With more needle pokes, more filler volume, and more passes with a cannula, the lips has potential to swell more on that side.
Please be patient and wait the whole 2 weeks for swelling to settle down. Your doctor can evaluate your lips at that point. I always like to start conservatively. It's much easier to add more than to remove excess filler. Safety comes first.
Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
Asymmetric Lip Swelling After Juvederm
Uneven lips within days following Juvederm injections into the lips
Swelling After Lip Augmentation With Juvederm
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.